My Doc has prescribed me bcp post my dnc's first normal cycle to regularize it since the period came late that month.My LMP was 30th mar post my dnc on 22 feb, upon my visit to the doc on 4th april she asked me to start the pills but i delayed it for further 2 more days also since i was in delimma to take it or not now i wan to discontinue it since i heard that it takes long to conceive again after normal cycles.
My question is will it have any effect on my body if i leave last 4-6 tables? will i have any problem in conceiving after taking it for just these many days or a month so? i hear that it starts spotting when u stop it in middle but im stopping at the end of my mensturation cycle stil it will cause spotting and a regular periods few days later? for info my regular period shud come by 25th of this month if i count normal 27 days cycle, so can i drop few tablets from pack or not. I'm using Novelon.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.